# SDR ASAA1058090

- Difficulty date: July 18, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 10,896 hours, 3,307 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 8221604101
- Part serial: 16XXTF
- Condition: Malfunctioned
- Location: Autothrottle
- Part time: 10,931 hours, 3,321 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE WILL NOT STAY ENGAGED.  CHECKED CURRENT STATUS OF A/T, NO FAULTS.  DUE TO HISTORY OF A/T PROBLEMS AND NR 2 ASM ALREADY REPLACED NR 1 FCC/A/T COMPUTER REF MM 22-11-33-000-801 AND 22-11-33-400-801.  GND VERIFICATION ACCOMPLISHED, ALL OPS NORMAL.
